MathSciNet Relay Station
MathSciNet bibliographic data
MR360364 05C99 (57C15)
Barnette, David Graph theorems for manifolds. Israel J. Math. 16 (1973), 62–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement